American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Constantine J. Callias and Gunther A. Uhlmann. Singular asymptotics approach to partial differential equations with isolated singularities in the coefficients. Bull. Amer. Math. Soc. 11 (1984) 172-176. MR 741733.
Abstract, references, and article information   
View Article: PDF

[2] M. S. Baouendi and E. C. Zachmanoglou. Unique continuation theorems for solutions of partial differential equations. Bull. Amer. Math. Soc. 83 (1977) 1045-1048. MR 0466890.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia